C392. On Averaging Y’s at Fixed X’s in Regression

Pandurang M. Kulkarni, Arvind K. Shah, Debashis Kushary

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)255-258
Number of pages4
JournalJournal of Statistical Computation and Simulation
Volume44
Issue number3-4
DOIs
StatePublished - Jan 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Keywords

  • Regression Means procedure Averaging
  • Y values Grouped data R-squared

Cite this